# SDR UIEA2021012300107

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,740 hours, 13,561 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: TX2630R
- Condition: Arced
- Location: Rt Fwd Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW ELECTRICAL ARC W/DELAMINATION.  REMOVED AND REPLACED RT FWD NR 1 WINDOW, IAW B767 AMM 56-11-01.  OPERATIONS CHECK GOOD.
